On computation of skew-symmetric generator for an orthogonal matrix

2012
journal article
article
dc.abstract.enIn this paper, we constructively prove that for any matrix A over a _eld of characteristic 0 and its eigenvalue _ 6= 0 there exists a diago-nal matrix D with diagonal coe_cients _1 such that DA has no eigenvalue_. Hence and by the canonical result on Cayley transformation, for each or-thogonal matrix U one can _nd a diagonal matrix D and a skew-symmetric matrix S such that U = D(S - I)-1(S + I).pl
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorBiborski, Iwo - 136005 pl
dc.date.accessioned2019-04-16T07:09:16Z
dc.date.available2019-04-16T07:09:16Z
dc.date.issued2012pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.physical47-51pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume50pl
dc.identifier.doi10.4467/20843828AM.12.003.1121pl
dc.identifier.eissn2084-3828pl
dc.identifier.issn0083-4386pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/73210
dc.languageengpl
dc.language.containerengpl
dc.rightsDozwolony użytek utworów chronionych*
dc.rights.licenceOTHER
dc.rights.urihttp://ruj.uj.edu.pl/4dspace/License/copyright/licencja_copyright.pdf*
dc.share.typeotwarte czasopismo
dc.subtypeArticlepl
dc.titleOn computation of skew-symmetric generator for an orthogonal matrixpl
dc.title.journalUniversitatis Iagellonicae Acta Mathematicapl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.abstract.enpl
In this paper, we constructively prove that for any matrix A over a _eld of characteristic 0 and its eigenvalue _ 6= 0 there exists a diago-nal matrix D with diagonal coe_cients _1 such that DA has no eigenvalue_. Hence and by the canonical result on Cayley transformation, for each or-thogonal matrix U one can _nd a diagonal matrix D and a skew-symmetric matrix S such that U = D(S - I)-1(S + I).
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Biborski, Iwo - 136005
dc.date.accessioned
2019-04-16T07:09:16Z
dc.date.available
2019-04-16T07:09:16Z
dc.date.issuedpl
2012
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.physicalpl
47-51
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
50
dc.identifier.doipl
10.4467/20843828AM.12.003.1121
dc.identifier.eissnpl
2084-3828
dc.identifier.issnpl
0083-4386
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/73210
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dozwolony użytek utworów chronionych
dc.rights.licence
OTHER
dc.rights.uri*
http://ruj.uj.edu.pl/4dspace/License/copyright/licencja_copyright.pdf
dc.share.type
otwarte czasopismo
dc.subtypepl
Article
dc.titlepl
On computation of skew-symmetric generator for an orthogonal matrix
dc.title.journalpl
Universitatis Iagellonicae Acta Mathematica
dc.typepl
JournalArticle
dspace.entity.type
Publication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
1
Views per month
Downloads
biborski_on_computation_of_skew-symmetric_generator_2012.pdf
4